Translator Disclaimer
July, 2011 Geometric decompositions of 4-dimensionalorbifold bundles
Jonathan A. HILLMAN
J. Math. Soc. Japan 63(3): 871-886 (July, 2011). DOI: 10.2969/jmsj/06330871

Abstract

We consider geometric decompositions of aspherical 4-manifolds which fibre over 2-orbifolds. We show that no such manifold admits infinitely many fibrations over hyperbolic base orbifolds and that “most” Seifert fibred 4-manifolds over hyperbolic bases have a decomposition induced from a decomposition of the base.

Citation

Download Citation

Jonathan A. HILLMAN. "Geometric decompositions of 4-dimensionalorbifold bundles." J. Math. Soc. Japan 63 (3) 871 - 886, July, 2011. https://doi.org/10.2969/jmsj/06330871

Information

Published: July, 2011
First available in Project Euclid: 1 August 2011

zbMATH: 1229.57023
MathSciNet: MR2836748
Digital Object Identifier: 10.2969/jmsj/06330871

Subjects:
Primary: 57N13

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.63 • No. 3 • July, 2011
Back to Top